Table of Contents
ISRN Combinatorics
Volume 2014, Article ID 316535, 8 pages
Research Article

Noncontiguous Pattern Containment in Binary Trees

1Department of Mathematics and Computer Science, Valparaiso University, Valparaiso, IN 46383, USA
2Department of Mathematics, Grand Valley State University, Allendale, MI 49401, USA
3Department of Mathematics, Troy University, Troy, AL 36082, USA
4Department of Mathematics, Harvey Mudd College, Claremont, CA 91711, USA

Received 28 January 2014; Accepted 5 March 2014; Published 24 March 2014

Academic Editors: A. Glen and A. P. Godbole

Copyright © 2014 Lara Pudwell et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lara Pudwell, Connor Scholten, Tyler Schrock, and Alexa Serrato, “Noncontiguous Pattern Containment in Binary Trees,” ISRN Combinatorics, vol. 2014, Article ID 316535, 8 pages, 2014.